# SDR DHL2004741009

- Difficulty date: August 4, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED DURING DEPARTURE RAN ENTIRE ABNORMAL PROCEDURE TWICE LIGHT EXTINGUISHED ON RETURN TO IAH NR 2 THRUST LEVER AT IDLE FOR ENTIRE DECENT.  FOUND SCREW TOUCHING FIRE LOOP IN AFT AIRSTAIR AREA LT SIDE REPOSITIONED FIRE LOOP,  OP CK IS GOOD IAW M/M 26-12-0.
